Jump to content

Fallenstar: SSRI SNRI withdrawal writings


FallenStar

Recommended Posts

Hi folks,

 

After 13 years on SSRIs and SNRIs I stopped taking them due to parkinsonism, and it turned out that they were causing the rapid cycling up and down high to low mood swings in my bipolar disorder as well as the ramp up into mania. I didn't taper off as I read that it only affects the short term withdrawal syndrome and not the long term, plus as soon as I dropped the dose I went into the full rage and needed to get it over and done with as soon as possible (2 weeks of the bad bit).

 

I experienced a number of symptoms including The Rage, Tardive Akithisia, Depression, Anxiety, Suicidal Impulses, Intrusive thoughts, Dissociation, Depersonalisation and a wrecked concentration span. 

 

I have started a website to collect some writings of people's experiences in long term SSRI and SNRI withdrawal, or of the rage in the short term syndrome. They would be a blog post of the whole experience rather than journal entries, maybe following up later with another post. I have started the site and put my experience on it (which needs rewriting) and was hoping to seek writings from folks on this site, if that's ok to ask folks to contribute? Support for my broken brain would also be nice. At one point I actually thought I was in hell. This is my site https://ssriwithdrawal.wixsite.com/discontinuation and I would love to hear your thoughts on the site, my writing and any ideas you might have. 

 

My email address is on the site, I hope this forum doesn't block my link, I would request that admin let it through as I am not a spammer, just a broken person trying to find meaning in other people's experiences.

 

If the link is blocked you can email me at ssriwithdrawal *at* mail *dot* com (please let this though).

 

For me this is my proactive way of holding it together, please help!

Edited by baroquep
Link to comment
  • ChessieCat changed the title to Fallenstar: SSRI SNRI withdrawal writings
  • Administrator

Welcome, FallenStar.

 

Where are you in your recovery from withdrawal syndrome? How long did the worst last, what kind of symptoms followed, how did they go away? Did you find any treatments that helped withdrawal syndrome?

 

I believe your intepretation of Chouinard and Chouinard is incorrect. What that study showed was that what they termed "abrupt" and "slow taper" were both inadequate. Here is our tapering method Why taper by 10% of my dosage?

 

Please note that the Introductions forum of this site and many of the topics in the Symptoms forum trace the progress of people with prolonged withdrawal syndromes.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • Moderator Emeritus

Hi Fallenstar and welcome to SA,

 

We ask all members to create a drug signature which appears below every post that a member makes.  This way we can see your history at a glance whenever you post.  Please follow the preferred format explained below:

 

A request: Would you summarize your history in a signature - ALL drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly?

  • Please leave out symptoms and diagnoses.
  • A list is easier to understand than one or multiple paragraphs. 
  • Any drugs prior to 24 months ago can just be listed with start and stop years.
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.
  • Link to Account Settings – Create or Edit a signature.

 

There are many excellent existing topics on this site.  To search SA I use google and include the term survivingantidepressants.org.

 

This is your own Introduction topic where you can ask questions and journal your progress.

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy